# SDR DALA2023052504159

- Difficulty date: May 19, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N120DN
- Make and model: Airbus A321-211
- Aircraft serial: 10185
- Aircraft time: 6,561 hours, 2,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND AISLE EMERGENCY LIGHTS ROWS 15/16,19/20,23/ 24,30/31/32 AND 36/37 INOP. T/S PER A321 TSM 33-51-00-810-834-A AND ASM 33-51-04. R/R EPSU 11WL AND BATTERY PER A321 AMM 33-51-ALL AFFECTED LIGHTS TURNED ON EXCEPT ROW 15/16 THEN ALL SAME ROW TURNED OFF.EPSU SELF TEST SAYS UNIT FAULT.PERFORMED CONTINUITY CK AT CONNECTOR 7260VC5 ROW 15 AND FOUND PINS B AND C ON AIRFRAME SIDE SHORTED. C/BS H5,H6 AND V7 PULLED FOR MTC. 11WL CONNECTOR OFF FOR MTC AND CEILING PANEL RMVD FOR ACCESS. (914439) FOUND WIRES PULLED FROM CONNECTOR 804WL1 SEAT 20B AND SHORTED TOGETHER. RPLD CONNECTOR AND EPSU 11WL-SYS CKS OK REF A321 AMM 33-51. RESET C/BS AND INSTALLED CEILING PANEL. (LP# 9672815)
